# SDR ABXA000403

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 53,707 hours, 58,827 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217503
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN''''S CLEARVIEW WINDOW WILL NOT OPEN.  FOUND WINDOW LINKAGE STICKING.  OPERATED WINDOW SEVERAL TIMES.  WINDOW OPENS NORMALLY AT THIS TIME.
